# SDR 05FDEA00239

- Difficulty date: February 4, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 21,224 hours, 4,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT MARKS FOUND AT LEFT HAND FRAME STA Y= 1681 LONGERON 14.  LONGERON 14 REPAIRED PER SRM 53-30-00 VOLUME I, FIGURE 1.
